# SDR P5CA2015050700038

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 5,649 hours, 1,543 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 2012080010
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRV STATUS MESSAGE.  FIM PROCEDURE 36-10, FAULT TREE 847, CARRIED OUT.  LEFT  ENGINE PRV CONTROLLER REPLACED & AMP; TESTED IAW AMM 36-11-19 P 401, LEFT BLEED SYSTEM SERVICEABLE.
